Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On medication for ADHD. Can vyvanse cause a peptic ulcer?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 434 Questions
Can vyvanse (2-50mg daily) cause a peptic ulcer? If so, what actions can I take to heal the ulcer while still taking my medication for ADHD.
Posted Sat, 8 Dec 2012 in Medicines and Side Effects
Answered by Dr. Abhijit Deshmukh 1 hour later
Vyvanse contains lisdexamfetamine which is unlikely to cause peptic ulcer the reported incidence is as low as 0.02% which is also not proven.
It is known to cause side effects like abdominal pain and nausea which may simulate peptic ulcer disease.
However if you have associated vomiting, black colored stools or burning in stomach or chest it could be due to peptic ulcer disease co existent unlikely due to Vyvanse, then you can get an endoscopy done to confirm the disease.
If these symptoms are not there still you are worried then can try taking antacids for 2 weeks and see if you are better.
Hope this answers your query.
Please do reply in case of any further questions.
Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor